| Model Number |
12673-03 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported this was a venotomy closure of a right common femoral vein using the pre-close technique via a small-bore sheath prior to a cardiac ablation procedure.The suture of one proglide device was successfully pre-placed.The sheath was upsized to and the procedure was completed.Reportedly post procedure, a suture break occurred while advancing the knot.Therefore, a non-abbott device was used to achieve hemostasis.There were no adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.